RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 2(296), Pages 147–148 (Mi umn1177)  

This article is cited in 3 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Dunkl operators, functional equations, and transformations of elliptic genera

V. M. Buchstaber, A. P. Veselov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (315 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:2, 145–147

Bibliographic databases:

MSC: 58J26, 57R77, 57R19
Received: 20.03.1994

Citation: V. M. Buchstaber, A. P. Veselov, “Dunkl operators, functional equations, and transformations of elliptic genera”, Uspekhi Mat. Nauk, 49:2(296) (1994), 147–148; Russian Math. Surveys, 49:2 (1994), 145–147

Citation in format AMSBIB
\Bibitem{BucVes94}
\by V.~M.~Buchstaber, A.~P.~Veselov
\paper Dunkl operators, functional equations, and transformations of elliptic genera
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 2(296)
\pages 147--148
\mathnet{http://mi.mathnet.ru/umn1177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1283140}
\zmath{https://zbmath.org/?q=an:0832.33012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..145B}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 2
\pages 145--147
\crossref{https://doi.org/10.1070/RM1994v049n02ABEH002215}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR68600006}


Linking options:
  • http://mi.mathnet.ru/eng/umn1177
  • http://mi.mathnet.ru/eng/umn/v49/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. M. Buchstaber, I. V. Netay, “Hirzebruch Functional Equation and Elliptic Functions of Level $d$”, Funct. Anal. Appl., 49:4 (2015), 239–252  mathnet  crossref  crossref  isi  elib
    4. V. M. Buchstaber, “Cobordisms, manifolds with torus action, and functional equations”, Proc. Steklov Inst. Math., 302 (2018), 48–87  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:445
    Full text:179
    References:62
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020